On the multiplicative properties of the de Rham—Witt complex. I

Torsten Ekedahl IHES, 35 Route de Chartres, Bures-Sur-Yvette, France

TBD mathscidoc:1701.332605

Arkiv for Matematik, 22, (1), 185-239, 1983.9
Due to the length this work is published in two parts. The second part will appear in Vol 23: 1 of this journal.
Crystalline cohomology; de Rham—Witt complex; duality; Kunneth formulas
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 681 downloads ] [ 0 comments ]
@inproceedings{torsten1983on,
  title={On the multiplicative properties of the de Rham—Witt complex. I},
  author={Torsten Ekedahl},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203517980665414},
  booktitle={Arkiv for Matematik},
  volume={22},
  number={1},
  pages={185-239},
  year={1983},
}
Torsten Ekedahl. On the multiplicative properties of the de Rham—Witt complex. I. 1983. Vol. 22. In Arkiv for Matematik. pp.185-239. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203517980665414.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved